# SDR 98ZZZX536

- Difficulty date: January 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: JAL Engineering Company Limited, repair station JACZ109F
- Aircraft: N213JL
- Make and model: Boeing 747346
- Aircraft serial: 23068
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Rt Wing Rt Fwd
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK OF THE FLIGHT ON 1-11-98, BECAUSE THE CONTROL TOWER REPORTED TIRE PIECES ON RUNWAY AFTER TAKEOFF.  ALSO, CREW FELT SOME SHOCK DURING TAKEOFF.  FOUND RT WING RIGHT FWD TIRE BURST.  CHANGED RT WING RT FWD TIRE AND LT FWD TIRE. ALSO, FOUND DAMAGE ON RT WING GEAR STRUT DOOR AND NR 6 FLAP MOVEABLE FAIRING AFT SEGMENT.  REMOVED STRUT DOOR AND CANOE TAIL CONE BY CDL 27-51-3 AND 32-12-1, RESPECTIVELY, AND FERRIED FOR REPAIR.  ALL NECESSARY REPAIRS COMPLETED.
